Top answers from doctors based on your search:
Disclaimer

cause of ribavirin allergy

A 60-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Possibly: Breathing difficulty from ribavirin is usually a wheezing allergic reaction. However it's best to discuss this with the physician who is prescribing t ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 30-year-old male asked:
Dr. Paul Grin
Dr. Paul Grin answered
36 years experience Pain Management
Yes, it may: The gum problems may sometimes occur during ribavirin/sovaldi treatment. Ribavirin may cause dryness of the mouth, and a dry mouth may damage your te ... Read More
1
1 thank
A 45-year-old member asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
It Can: One of the more worrisome side-effects of interferon therapy is depression. Suicidal ideation and suicide attempts are known to be associated with in ... Read More
Dr. Cyma Khalily
35 years experience Psychiatry
YES!!: Certainly a side effect that they look for so yes. Immediately speak with physician.
A 32-year-old member asked:
Dr. Simon Tsiouris
23 years experience Infectious Disease
Yes: The full list of side effects of Ribavirin is very long. A few of the most common side effects are anemia, fever and emotional lability.
3
3 thanks
A 40-year-old member asked:
Dr. Chad Morse
25 years experience Hepatology
Usually weight loss: Most people lose weight while on combination therapy for chronic hepatitis C because of flu-like or gi-related side effects. Interferon can interfere ... Read More
1
1 thank
A 30-year-old male asked:
Dr. Oscar Novick
58 years experience Pediatrics
Cancer sores: yes the medications can cause cancer sores
1
1 thank
A 55-year-old male asked:
Dr. Sidney Vinson
27 years experience Gastroenterology
Perhaps: Nerve damage or neuropathy would be common. I suppose a tic could occur but much less likely to be related. Lots of other meds can cause tics such as ... Read More
2
2 thanks
A 49-year-old member asked:
Dr. David Drewitz
27 years experience Gastroenterology
No...: Herbal remedies e.g. Valerian root, silymarin will probably not interfere with conventional antiviral treatment of hepatitis c - no studies i'm aware ... Read More
A 29-year-old female asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
No: Liver pain is generally not a frequently cited side effect of either of these medications. The sustained response rate for Sovaldi with or without rib ... Read More
A 30-year-old male asked:
Dr. Gary Sandler
54 years experience Dentistry
More information: I would suggest that you read the package inserts and\or call the drug manufacturers.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month